百晓学者学者目录

施建华

教授,闽南师范大学

精选作品

期刊论文

2026

右删失宽相依数据下众数逆概率加权核估计

巴盼盼,冯志成,施建华

《闽南师范大学学报(自然科学版)》

2026

A novel arc tangent hyperbolic Weibull distribution for continuous proportional data and its quantile regression model

Yuanhang Ouyang, Jianhua Shi, Guo-Liang Tian

Journal of Statistical Computation and Simulation

2025

Mean regression model for Type I generalized logistic distribution with a QLB algorithm

Xun‐Jian Li, Jiajuan Liang, Guo‐Liang Tian, Man‐Lai Tang, Jianhua Shi

Statistical Papers

2024

反向指数分布参数的经验贝叶斯检验

赵文杰,施建华

《闽南师范大学学报(自然科学版)》

2024

Modeling paired binary data by a new bivariate Bernoulli model with flexible beta kernel correlation

Xun‐Jian Li, Shuang Li, Guo‐Liang Tian, Jianhua Shi

Test

2024

The multi-parameter estimation of discrete distribution without closed-form solutions by the US algorithm

Yuanhang Ouyang, Ruyun Yan, Jianhua Shi

AIMS Mathematics

2023

PCA-ELMBJ算法下右删失生存数据分析

黄锦红,徐锦峰,欧阳林,施建华

《闽南师范大学学报(自然科学版)》

2023

WOD随机变量序列加权和的矩完全收敛性

潘晓映,王美涵,施建华,张荣茂

《纯粹数学与应用数学》

2023

非零均值噪声下ARMA-GARCH模型的拟极大似然估计

王鑫蕊,吕阳阳,施建华

《闽南师范大学学报(自然科学版)》

2023

Strong asymptotic properties of kernel smoothing estimation for NA random variables with right censoring

Jianhua Shi, Jian-sen Xu, Jinfeng Xu

Communication in Statistics- Theory and Methods

2022

模糊区间点二列相关系数和多系列相关系数

王鑫蕊,窦鑫莹,杨志清,施建华

《高师理科学刊》

2022

基于区间型数据计量的我国粮食产量研究

李城恩,潘晓映,王美涵,施建华

《广西师范大学学报(自然科学版)》

2022

Mean regression model for the zero-truncated Poisson distribution and its generalization

Xun‐Jian Li, Yuan Sun, Guo‐Liang Tian, Jiajuan Liang, Jianhua Shi

Computational Statistics & Data Analysis

2022

An MM Algorithm for the Frailty-Based Illness Death Model with Semi-Competing Risks Data

Xifen Huang, Jinfeng Xu, Hao Guo, Jianhua Shi, Wenjie Zhao

Mathematics

2022

Mixture Modeling of Time-to-Event Data in the Proportional Odds Model

Xifen Huang, Chaosong Xiong, Jinfeng Xu, Jianhua Shi, Jinhong Huang

Mathematics

2022

Nearly nonstationary processes under infinite variance GARCH noises

Rongmao Zhang, Qimeng Liu, Jianhua Shi

Applied mathematics/Applied Mathematics. A Journal of Chinese Universities/Gao-xiao yingyong shuxue xuebao

2022

Estimation of generalized threshold autoregressive models

Rongmao Zhang, Qimeng Liu, Jianhua Shi

Communication in Statistics- Theory and Methods

2021

宽象限相依序列移动平均过程的矩完全收敛性

潘晓映,胡天琳,王鑫蕊,施建华

《闽南师范大学学报(自然科学版)》

2021

基于相依区间值数据的EWMA FIMSE控制图

王美涵,陈培乐,潘晓映,施建华

《闽南师范大学学报(自然科学版)》

2020

混合治愈模型下长度偏差右删失数据的治愈率估计

施建华

《统计学报》,Vol. 1, No. 2

2020

MCMC interweaving strategy for estimating stochastic volatility model and its application

Cheng-en Li, Jianhua Shi

Communications in Statistics - Simulation and Computation

2020

Reweighting estimators for the transformation models with length-biased sampling data and missing covariates

Zhiping Qiu, Huijuan Ma, Jianhua Shi

Communication in Statistics- Theory and Methods

2020

Nonparametric smoothed quantile difference estimation for length-biased and right-censored data

Jianhua Shi, Yutao Liu, Jinfeng Xu

Communication in Statistics- Theory and Methods

2019

The empirical likelihood estimation of the quantile function under the multiplicative intercept risk model

Jianhua Shi, Zhiping Qiu, Xiaoping Chen, Hai-Qing Lin

Communication in Statistics- Theory and Methods

2018

Proportional mean residual life model with censored survival data under case-cohort design

Huijuan Ma, Jianhua Shi, Yong Zhou

Statistics and Its Interface

2017

The nonparametric quantile estimation for length-biased and right-censored data

Jianhua Shi, Huijuan Ma, Yong Zhou

Statistics & Probability Letters

2015

Monotone rank estimation of transformation models with length-biased and right-censored data

Xiaoping Chen, Jianhua Shi, Yong Zhou

Science China Mathematics

2015

The strong representation for the nonparametric estimator of length-biased and right-censored data

Jianhua Shi, Xiaoping Chen, Yong Zhou

Statistics & Probability Letters

2014

The consistency of estimator under fixed design regression model with NQD errors

Jianhua Shi, Xiaoping Chen, Yong Zhou

Journal of Inequalities and Applications

2011

不同分布两两NQD列的一类强大数定律

施建华

《应用数学学报》

2011

Further Discussion on the Complete Convergence for the Partial Sum of PA Sequences

Jianhua Shi

Journal of Zhangzhou Normal University

2010

混合序列的一类强大数定律(英文)

施建华

Journal of Mathematical Study

2010

Some Improvement about the Convergence Rate for the Partial Sum of NA Random Variables

Jianhua Shi

Journal of Zhangzhou Normal University

2007

关于任意B值r.v.序列的强收敛性的注

施建华,黄可明

《应用数学学报》

2006

关于中心极限定理收敛速度的一个不等式(英文)

施建华,黄可明

《福州大学学报(自然科学版)》

此主页由公开资料整理,尚未经学者本人认领。